Some results have been established on absolute index Riesz summability factor of an infinite series. Furthermore, these kind of results can be extended by taking other parameters and an absolute index matrix summability factor of an infinite series or some weaker conditions. In the present paper a new result on generalized absolute index matrix summability factor of an infinite series has been established.
Mishra, Lakshmi N.; Das, P. K.; Samanta, P.; Misra, M.; and Misra, U. K.
On Indexed Absolute Matrix Summability of an Infinite Series,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
1, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss1/19